MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; CATHETER CONNECTION CABLE

BOSTON SCIENTIFIC CORPORATION FARASTAR; CATHETER CONNECTION CABLE
Model Number M004PF41M434
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, upon opening the box for the farastar catheter connection cable, the sterile seal was already opened.The cable was unable to be used for the procedure as it was not sterile and therefore replaced.The procedure was completed and there were no patient complications.The cable is not expected to return for analysis as it was disposed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Additional information was provided in section b5 describe event or problem it was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure, upon opening the box for the farastar catheter connection cable, the sterile seal was already opened.The cable was unable to be used for the procedure as it was not sterile and therefore replaced.The procedure was completed and there were no patient complications.The cable is not expected to return for analysis as it was disposed.It was further reported, additional information received indicated that no damage was noted on the outer box.Left side of the inner pouch was only partially sealed, however outer box was sealed properly.No additional damage noted on the inner packaging/pouch.

Brand Name
FARASTAR
Common Device Name
CATHETER CONNECTION CABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21474853
Report Number2124215-2025-12029
Device Sequence Number14344501
Product Code QZI
UDI-Device Identifier00191506041656
UDI-Public(01)00191506041656(11)241127(17)261127(10)35376211
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF41M434
Device Catalogue NumberM004PF41M434
Device Lot Number0035376211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/18/2025
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown